It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Andrea Gilbreath on October 29, 2000 at 13:49:10:

In Reply to: Please help- anyone out there having trouble with Concerta? posted by Chad E. Rogers on September 11, 2000 at 15:44:33:

: My doctor recently persuaded me to get on the new Concerta drug. After two weeks of taking it as directed, I am still feeling spaced out and am experiencing large gaps in coverage. I am not really impressed.

: Anyone else having this experience? I am finding it to be even worse than ritalin SR.

Chad, I have only been taking Concerta for three days, but I'm not impressed either. I'm am
feeling spacy and sleepy and haven't seen much improvement in focus. In fact, my dyslexia is
worse than ever. I usually don't have to re-type many words, but I can't get through a more
than two or three words right now without backspacing.

Unless someone has ADD, I don't think they can understand how frustrating it is. I sure wish
there were some sort of medical relief! I'm doing everything with therapy I can, but my psychologist
says that working with someone who has ADD is "like trying to build a house in an earthquake!"

Have you seen an improvement since you posted this comment?

Follow Ups

All times are GMT -7. The time now is 12:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!